Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 113, NWS Hastings, NE

May 29, 2013Hall County, Howard County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 29, 2013, 11:47 AM CDT for Hall County, Howard County, Nebraska. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2013, 11:47 AM CDT (16:47 UTC)
Expired
May 29, 2013, 12:15 PM CDT
In force
28 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Hall County, NE, Howard County, NE

The radar

The Grand Island radar (KUEX), 82 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 11:52 AM CDTHAIL 0.755 S Cairo, NE1.30 RAINFALL IN 45 MINUTES ALONG WITH HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 4.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-359 J/kg
Mixed-layer LCL
1032 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

685 
WUUS53 KGID 291647
SVRGID
NEC079-093-291715-
/O.NEW.KGID.SV.W.0113.130529T1647Z-130529T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1147 AM CDT WED MAY 29 2013

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHERN HOWARD COUNTY IN CENTRAL NEBRASKA...

* UNTIL 1215 PM CDT

* AT 1144 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
  CAIRO....OR 12 MILES WEST OF GRAND ISLAND...AND MOVING NORTHEAST AT
  30 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  CAIRO...DANNEBROG AND ST. LIBORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4119 9829 4115 9829 4086 9852 4087 9872
      4090 9872 4121 9866
TIME...MOT...LOC 1647Z 206DEG 28KT 4094 9858

HAIL...1.00IN
WIND...<50MPH

$$

ADO
2 follow-up statements
775 
WWUS53 KGID 291657
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1157 AM CDT WED MAY 29 2013

NEC079-093-291715-
/O.CON.KGID.SV.W.0113.000000T0000Z-130529T1715Z/
HALL NE-HOWARD NE-
1157 AM CDT WED MAY 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HOWARD AND NORTHWESTERN HALL COUNTIES UNTIL 1215 PM CDT...

AT 1153 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
CAIRO...OR 11 MILES NORTHWEST OF GRAND ISLAND...MOVING NORTHEAST AT
30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
DANNEBROG AND ST. LIBORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4089 9851 4089 9872 4121 9866 4119 9829
      4115 9829
TIME...MOT...LOC 1657Z 206DEG 28KT 4105 9851

HAIL...1.00IN
WIND...<50MPH

$$
454 
WWUS53 KGID 291712
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1212 PM CDT WED MAY 29 2013

NEC079-093-291722-
/O.EXP.KGID.SV.W.0113.000000T0000Z-130529T1715Z/
HALL NE-HOWARD NE-
1212 PM CDT WED MAY 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOWARD AND
NORTHWESTERN HALL COUNTIES WILL EXPIRE AT 1215 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4089 9851 4089 9872 4121 9866 4119 9829
      4115 9829
TIME...MOT...LOC 1712Z 206DEG 28KT 4115 9844

$$

ADO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 8:08 AM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, May 29, 8:08 AM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
808 AM CDT WED MAY 29 2013

.UPDATE...
ISSUED AT 808 AM CDT WED MAY 29 2013

GIVEN INCREASE IN SHOWERS/FAIRLY WEAK THUNDERSTORMS ACROSS MUCH OF
THE SOUTHEAST 1/4 OF THE CWA ALREADY THIS MORNING...HAVE UPPED
POPS TO 50 PERCENT THIS MORNING ACROSS MUCH OF THE EASTERN 1/2 OF
THE CWA...WHILE KEEPING LOWER POPS IN THE WEST. AM NOT
ANTICIPATING SEVERE STORMS THIS MORNING...BUT SOME SMALL HAIL IS
NOT OUT OF THE QUESTION. ITS A COMPLEX CONVECTIVE SCENARIO
TODAY..WITH THE PRESENCE OF SEVERAL SUBTLE DISTURBANCES IN THE MID
LEVEL FLOW OUT AHEAD OF THE PRIMARY SHORTWAVE TROUGH APPROACHING
FROM THE ROCKIES...VERY POSSIBLY ENSURING THAT AT LEAST SOME
PORTION OF THE CWA WILL SEE RAIN AT ANY GIVEN TIME TODAY.

ON ANOTHER NOTE...REGARDING THE THURSDAY/FRIDAY FIRE WEATHER
CONCERNS FOR OUR WESTERN CWA OUTLINED IN THE PREVIOUS
DISCUSSION...UPON FURTHER INSPECTION THE OFFICIAL FIRE WEATHER
FUEL STATUS FOR ALL NEBRASKA ZONES WAS SET TO UNFAVORABLE FOR
LARGE FIRE GROWTH AS OF YESTERDAY. THIS BASICALLY MEANS THAT
VEGETATION IS GREEN ENOUGH/WET ENOUGH TO PRECLUDE MAJOR FIRE
WEATHER PROBLEMS...ALTHOUGH OF COURSE CAUTION SHOULD STILL BE
USED WHEN BURNING. AS A RESULT OF THIS UNFAVORABLE FUEL
STATUS...WILL BE REMOVING ELEVATED FIRE DANGER MENTION FROM THE
HAZARDOUS WEATHER OUTLOOK.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 406 AM CDT WED MAY 29 2013

MAIN FORECAST CONCERN WILL BE
CHANCES FOR THUNDERSTORMS.

RADAR FROM KLNX SHOWS THAT MANY OF THE THUNDERSTORMS TO THE WEST
HAVE DIMINISHED BUT A RAIN SHIELD REMAINS. THERE ARE A COUPLE OF
BOUNDARIES THAT ARE SHOWING UP ON KUEX RADAR...ONE FROM THE
CONVECTION TO THE WEST AND ANOTHER FROM CONVECTION TO THE SOUTH.
WHEN THESE COLLIDE APPEARS TO BE THE BEST CHANCE FOR SOME SHOWERS
AND THUNDERSTORMS EARLY THIS MORNING. THERE HAVE BEEN A FEW THAT
GOT STARTED BUT SOON WANED.

MODELS ARE SIMILAR WITH THE UPPER LEVEL LOW THAT MOVES FROM THE
NORTHERN ROCKIES INTO THE NORTHERN HIGH PLAINS TODAY AND TONIGHT.
THERE IS A SURFACE LOW ON THE HIGH PLAINS THAT TRIES TO MOVE
EAST...BUT DOES NOT MAKE IT THROUGH THE AREA. THE SURFACE PRESSURE
GRADIENT TIGHTENS THIS MORNING AHEAD OF THE SURFACE LOW. WINDS
WILL START TO INCREASE. THE STRONGEST WINDS WILL BE IN THE
SOUTHERN PART OF THE FORECAST AREA...BUT BREEZY CONDITIONS ARE
EXPECTED ACROSS THE AREA TODAY. WILL KEEP THE WIND ADVISORY AS IS
FOR NOW.

THE NEXT CONCERN WILL BE WHEN THUNDERSTORMS WILL DEVELOP. THE
UPPER LEVEL WAVE WILL START TO AFFECT THE AREA THIS MORNING AND
SOME THUNDERSTORM DEVELOPMENT IS NOT OUT OF THE QUESTION. THE NAM
AND THE GFS SHOW A DEFINITIVE INCREASE IN QPF DURING THE MORNING
BUT THE RAP AND 4KM WRF BOTH HOLD OFF UNTIL LATER. WILL KEEP SOME
LOW POPS IN FOR THE MORNING...BUT RAMP IT UP LATER THIS MORNING
AND EARLY THIS AFTERNOON WHEN THE UPPER WAVE IS MOVING INTO THE
AREA. SEVERE WEATHER IS EXPECTED DURING THE AFTERNOON AND EVENING
WHEN MUCAPES ARE EXPECTED TO BE OVER 3500 J/KG. THE SEVERE WEATHER
WILL LIKELY CONTINUE INTO THE EVENING BUT THE SEVERE THREAT WILL
DIMINISH LATER TONIGHT.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 406 AM CDT WED MAY 29 2013

MAIN STORY: A REPRIEVE FROM THE THREAT OF TSTMS WILL OCCUR AS
TEMPS TUMBLE TO BELOW NORMAL THIS WEEKEND...THEN THE THREAT
RETURNS EARLY NEXT WEEK AS SUMMER WARMTH RETURNS.

ALOFT: THE TROF CURRENTLY MOVING THRU THE W WILL CLOSE OFF OVER
THE NRN PLAINS THU NGT-FRI BEFORE OPENING UP AND SLOWLY MIGRATING
INTO THE GREAT LAKES AND MIDWEST THIS WEEKEND. A MODEST SHRTWV
RIDGE WILL ADVANCE INTO THE PLAINS SUN-MON...AS THE NEXT TROF
MOVES INTO THE PAC NW. ALL THE WHILE THE WESTERLIES WILL GRADUALLY
LIFT BACK INTO THE NRN USA.

SFC: A COOL FRONT WILL MOVE THRU LATE THU AFTN/EVE. HOWEVER...THE
TAIL END OF THE FRONT MAY NOT ENTIRELY CLEAR THE SE FRINGE OF OUR
FCST AREA UNTIL FRI EVNG. THIS FRONT WILL BE FOLLOWED BY A SECONDARY
STRONGER COLD FRONT FRI EVNG. HIGH PRES DRIFTS THRU SUN WITH RETURN
FLOW INTENSIFYING WITH ITS DEPARTURE TO THE E AND REDEVELOPMENT OF
THE LEE TROF...AS LOW PRES HEADS E ALONG THE USA-CAN BORDER. HEAT
BUILDS OVER THE REGION MON-TUE UNTIL THE NEXT COOL FRONT MOVES THRU
TUE NGT OR WED. COOL HIGH PRES THEN BUILDS IN THU.

HAZARDS: FIRE WX MAY BECOME A CONCERN THU/FRI BETWEEN 2PM-8PM.
ATTM DO NOT ENVISION A RFW BUT FIRE DANGER COULD BE ELEVATED.
THERE ARE MULTIPLE CHANCES FOR TSTMS THU-FRI BUT COVERAGE AND
INTENSITY WILL BE LOW DUE TO DIMINISHING MSTR/INSTABILITY. SOME
SVR TSTMS WILL BE POSSIBLE EARLY NEXT WEEK AS INSTABILITY
INCREASES.

THE DAILY DETAILS...

THU: THE BACKSIDE OF AN MCS MAY STILL LINGER SE OF THE TRI-CITIES
IN THE MRNG. OTHERWISE DECREASING CLOUDS.

THE DRYLINE WILL PRESS INTO THE FCST AREA IN THE WARM SECTOR OF A
992 MB SFC LOW OVER THE DAKOTAS...WITH ITS ASSOCIATED COOL FRONT
DROPPING INTO THE NW FRINGE LATE. THE LFQ OF THE 80 KT ULJ WILL BE
OVER THE CNTRL PLAINS...BUT HIGH QUALITY MSTR WILL BE RAPIDLY ON THE
DECREASE. AN ISOLATED SHWR/TSTM IS POSSIBLE...MAINLY E OF HWY 281.

FIRE DANGER: WE NEED TO WATCH ALONG AND W OF HWY 183. USED LOWER
NAM 2M DWPTS WHICH DROPS INTO THE UPR 30S. WINDS LOOK MARGINAL.

FRI: WEAK HIGH PRES BUILDS IN BEFORE SECONDARY COLD FRONTAL
PASSAGE. A BREEZY DAY W OF HWY 281. THERE IS A VERY LOW
PROBABILITY FOR AN ISOLATED SHWR/TSTM IN VICINITY OF THE
APPROACHING FRONT AND THE STALLED FRONT OVER THE SE. FIRE DANGER
COULD BE ELEVATED AGAIN W OF HWY 183.

SAT: BREEZY AND COOL WITH HIGH TEMPS ABOUT 10F COOLER THAN
NORMAL. COULD SEE A FEW SPRINKLES N OF I-80 IN THE AFTN.

SUN: NICE AND COMFORTABLE. A GOOD DAY TO OPEN UP THE HOUSE.

SUN NGT: A STRONG PULSE OF WAA/MSTR TRANSPORT AS 40 KT LLJ
DEVELOPS. MSTR WILL INITIALLY BE LACKING SO IT APPEARS THIS
PROCESS WILL NOT DESTABILIZE THE ATMS. JUST TOO SOON SO THE FCST
IS DRY.

MON-TUE: RISK OF TSTMS INCREASES AND PROBABLY PEAKS TUE. WE ARE
PROBABLY TOO LOW ON OUR TEMPS BY 3-5F. WOULD NOT BE SURPRISED TO SEE
MID 90S SW OF THE TRI-CITIES.

&&

.AVIATION...(FOR THE 12Z KGRI TAF THROUGH 12Z THURSDAY MORNING)
ISSUED AT 555 AM CDT WED MAY 29 2013

LOWER CLOUDS ARE MOVING INTO THE KGRI TERMINAL AREA THIS MORNING.
THEY SHOULD BE MAINLY MVFR THROUGH MUCH OF THE DAY. WINDS WILL
INCREASE DURING THE MORNING AND BE BREEZY DURING THE AFTERNOON AND
INTO THE EVENING. THERE ARE CHANCES FOR SOME THUNDER MUCH OF THE
DAY BUT TRIED TO DEFINE THE MOST LIKELY TIMES. THE FIRST ROUND
SHOULD BE DURING THE AFTERNOON INTO THE EVENING WITH A BETTER
CHANCE LATER TONIGHT.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ006-007-017>019.

&&

UPDATE...PFANNKUCH
SHORT TERM...JCB
LONG TERM...HALBLAUB
AVIATION...JCB
Hazardous weather outlook, May 29, 9:31 AM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
931 AM CDT WED MAY 29 2013

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
301445-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
931 AM CDT WED MAY 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF NORTH CENTRAL KANSAS
TODAY. PLEASE SEE THE LATEST WIND ADVISORY PRODUCT FOR ADDITIONAL
INFORMATION.

THUNDERSTORMS WILL CONTINUE DEVELOPING ACROSS THE OUTLOOK AREA
TODAY WITH THE POTENTIAL FOR SEVERAL ROUNDS OF THUNDERSTORMS.
SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH HAIL AS BIG AS
GOLF BALLS...THUNDERSTORM WIND GUSTS TO AROUND 70 MPH AND ISOLATED
TORNADOES. THE PRIMARY THREAT FOR ANY ISOLATED TORNADOES WILL RUN
FROM MID AFTERNOON THROUGH THE EVENING HOURS.

LOWLAND FLOODING MAY ALSO BECOME A CONCERN TODAY WITH LOCALLY HEAVY
RAINFALL OF 1 TO 3 INCHES...THE GREATEST THREAT FOR LOCALIZED
FLOODING WILL BE FOR THOSE AREAS ALONG AND SOUTH OF INTERSTATE 80
IN NEBRASKA AS WELL AS ACROSS NORTH CENTRAL KANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ON THURSDAY INTO THURSDAY NIGHT...THUNDERSTORMS ARE AGAIN POSSIBLE
ACROSS THE ENTIRE OUTLOOK AREA. EAST OF HIGHWAY 183...THERE IS A
LOW CHANCE OF SEVERE WEATHER...WITH A MARGINAL THREAT FOR HAIL TO
ONE INCH IN DIAMETER...AND WIND GUSTS TO NEAR 60 MPH.

FRIDAY...THERE IS A RISK OF A THUNDERSTORM OR TWO IN THE AFTERNOON
AND EVENING...MAINLY EAST OF THE HIGHWAY 281 CORRIDOR. NO SEVERE
STORMS ARE EXPECTED.

THUNDERSTORMS ARE AGAIN POSSIBLE NEXT MONDAY AND TUESDAY. SOME
THUNDERSTORMS COULD BE SEVERE...ESPECIALLY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN VARIOUS PORTIONS OF THE
OUTLOOK AREA THIS MORNING...AND AGAIN WITH LATER ROUNDS OF SEVERE
WEATHER THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

In the hours before

Special weather statement, May 29, 9:21 AM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
921 AM CDT WED MAY 29 2013

KSZ006-007-019-NEZ074-075-084>086-291445-
ADAMS NE-FRANKLIN NE-JEWELL KS-KEARNEY NE-MITCHELL KS-NUCKOLLS
NE-SMITH KS-WEBSTER NE-
921 AM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ADAMS...WEBSTER...
SOUTHWESTERN NUCKOLLS...EASTERN KEARNEY...EASTERN FRANKLIN...
JEWELL...NORTHEASTERN MITCHELL AND NORTHEASTERN SMITH COUNTIES UNTIL
945 AM CDT...

AT 919 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM UPLAND TO 6 MILES
SOUTHWEST OF RIVERTON TO LEBANON TO RANDALL...AND MOVING NORTHEAST AT
35 MPH.

HAIL UP TO THE SIZE OF PENNIES TO NICKELS...AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THESE STORMS. THIS REPLACES THE PREVIOUS
SIGNIFICANT WEATHER ADVISORY ISSUES FOR PARTS OF THE AREA.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MANKATO...
  UPLAND...
  RIVERTON...
  BURR OAK...
  MONTROSE...
  FORMOSO...
  INAVALE...
  RED CLOUD...
  LOVEWELL STATE PARK...
  CAMPBELL...
  NORMAN...
  WEBBER...
  GUIDE ROCK...
  BOSTWICK...
  COWLES...
  SUPERIOR...
  BLADEN...
  HEARTWELL...
  HARDY...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3979 9856 3998 9891 4027 9904 4066 9877
      4036 9863 4018 9828 4000 9789 4000 9792
      3951 9793
TIME...MOT...LOC 1421Z 208DEG 29KT 4028 9892 4006 9884
          3987 9849 3965 9797

PFANNKUCH
Special weather statement, May 29, 9:34 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
934 AM CDT WED MAY 29 2013

NEZ061-062-074-084-291445-
BUFFALO NE-FRANKLIN NE-HALL NE-KEARNEY NE-
934 AM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR KEARNEY...WESTERN HALL...
NORTHWESTERN FRANKLIN AND EASTERN BUFFALO COUNTIES UNTIL 945 AM
CDT...

AT 928 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF HEARTWELL...OR 10 MILES
SOUTHEAST OF KEARNEY...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GIBBON...
  SHELTON...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 276 AND 292.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4091 9861 4025 9904 4030 9918 4039 9918
      4100 9889
TIME...MOT...LOC 1433Z 203DEG 35KT 4066 9890

PFANNKUCH
Special weather statement, May 29, 9:46 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
946 AM CDT WED MAY 29 2013

NEZ061-062-073>077-083>087-291530-
ADAMS NE-BUFFALO NE-CLAY NE-FILLMORE NE-FRANKLIN NE-HALL NE-HARLAN
NE-KEARNEY NE-NUCKOLLS NE-PHELPS NE-THAYER NE-WEBSTER NE-
946 AM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR ADAMS...WEBSTER...WESTERN
THAYER...EASTERN PHELPS...NUCKOLLS...KEARNEY...NORTHEASTERN HARLAN...
WESTERN HALL...FRANKLIN...SOUTHWESTERN FILLMORE...SOUTHERN CLAY AND
SOUTHEASTERN BUFFALO COUNTIES UNTIL 1030 AM CDT...

AT 942 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RIVERDALE...TO
WILCOX...TO FRANKLIN...TO RED CLOUD TO...BYRON...AND MOVING
NORTHEAST AT 35 MPH.

SOME OF THESE STORMS WITHIN THE LINE COULD CONTAIN HAIL UP TO THE
SIZE OF PENNIES...AND WIND GUSTS UP TO 40 MPH...ALONG WITH HEAVY
RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  KEARNEY...
  HARDY...
  HILDRETH...
  BYRON...
  BOSTWICK...
  RED CLOUD...
  GUIDE ROCK...
  UPLAND...
  COWLES...
  RUSKIN...
  MINDEN...
  DESHLER...
  CAMPBELL...
  NORA...
  NELSON...
  BLADEN...
  ROSEMONT...
  NORMAN...
  OAK...
  BLUE HILL...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 263 AND 297.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4000 9771 4002 9851 4007 9900 4024 9931
      4071 9928 4094 9891 4105 9864 4075 9863
      4054 9851 4043 9806 4040 9756
TIME...MOT...LOC 1445Z 218DEG 31KT 4078 9911 4036 9910
          4015 9891 4005 9847 3999 9774

PFANNKUCH
Special weather statement, May 29, 11:01 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1101 AM CDT WED MAY 29 2013

NEZ048-061>063-075-076-291630-
ADAMS NE-BUFFALO NE-CLAY NE-HALL NE-HAMILTON NE-MERRICK NE-
1101 AM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ADAMS...SOUTHWESTERN
MERRICK...WESTERN HAMILTON...HALL...NORTHWESTERN CLAY AND EASTERN
BUFFALO COUNTIES UNTIL 1130 AM CDT...

AT 1058 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GIBBON TO
HASTINGS...AND MOVING NORTHEAST AT 35 MPH.

SMALL HAIL RANGING FROM PEA SIZE UP TO POSSIBLY AROUND PENNY SIZE
AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GRAND ISLAND...
  SHELTON...
  HANSEN...
  TRUMBULL...
  WOOD RIVER...
  DONIPHAN...
  ALDA...
  PHILLIPS...
  CAIRO...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 287 AND 324.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4054 9829 4068 9873 4069 9873 4069 9876
      4073 9888 4105 9872 4105 9861 4098 9806
TIME...MOT...LOC 1601Z 226DEG 32KT 4076 9881 4061 9829

PFANNKUCH
Local storm report, May 29, 11:23 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1123 AM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             7 S RAVENNA             40.93N 98.91W
05/29/2013  E1.00 INCH       BUFFALO            NE   PUBLIC

&&

ODER
Special weather statement, May 29, 11:28 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1128 AM CDT WED MAY 29 2013

NEZ041-047-048-062-063-291700-
HALL NE-HAMILTON NE-HOWARD NE-MERRICK NE-NANCE NE-
1128 AM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NANCE...MERRICK...
HOWARD...NORTHWESTERN HAMILTON AND NORTHERN HALL COUNTIES UNTIL NOON
CDT...

AT 1125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BOELUS TO
PHILLIPS...AND MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  DANNEBROG...
  CHAPMAN...
  ST. LIBORY...
  FARWELL...
  ST. PAUL...
  CENTRAL CITY...
  ARCHER...
  PALMER...
  CUSHING...
  CLARKS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4126 9778 4085 9816 4085 9872 4104 9872
      4105 9875 4116 9875 4137 9842
TIME...MOT...LOC 1628Z 227DEG 24KT 4106 9870 4093 9818

ADO

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:15 PM CDTSpecial Weather StatementGIDThayer45 min
May 28, 7:26 PM CDTSevere Thunderstorm WarningGIDThayer49 min
May 29, 8:44 AM CDTSevere Thunderstorm WarningGIDFranklin31 min
May 29, 8:57 AM CDTSevere Thunderstorm WarningGIDBuffalo, Franklin, Harlan, Kearney, Phelps33 min
May 29, 9:01 AM CDTSpecial Weather StatementGIDWebster44 min
May 29, 9:21 AM CDTSpecial Weather StatementGIDFranklin, Webster24 min
May 29, 9:34 AM CDTSpecial Weather StatementGIDKearney11 min
May 29, 9:46 AM CDTSpecial Weather StatementGIDAdams, Franklin, Kearney, Nuckolls, Webster44 min
May 29, 10:13 AM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney32 min
May 29, 10:45 AM CDTSevere Thunderstorm WarningGIDBuffalo30 min
May 29, 11:01 AM CDTSpecial Weather StatementGIDHall29 min
May 29, 11:28 AM CDTSpecial Weather StatementGIDHall, Howard, Merrick32 min
May 29, 12:13 PM CDTSpecial Weather StatementGIDHoward, Merrick, Nance32 min
May 29, 12:42 PM CDTSpecial Weather StatementGIDWebster33 min
May 29, 12:45 PM CDTSpecial Weather StatementGIDGreeley30 min
May 29, 12:59 PM CDTSpecial Weather StatementGIDFillmore31 min
May 29, 1:08 PM CDTSpecial Weather StatementGIDGreeley52 min
May 29, 1:09 PM CDTSevere Thunderstorm WarningGIDNuckolls, Webster36 min
May 29, 1:32 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster43 min
May 29, 1:52 PM CDTSpecial Weather StatementGIDKearney23 min
May 29, 2:08 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton37 min
May 29, 2:14 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney31 min
May 29, 2:40 PM CDTSpecial Weather StatementGIDBuffalo35 min
May 29, 2:42 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton33 min
May 29, 2:42 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman33 min
May 29, 2:45 PM CDTSevere Thunderstorm WarningGIDBuffalo30 min
May 29, 2:58 PM CDTTornado Warning Tornado observedGIDClay32 min
May 29, 3:03 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York42 min
May 29, 3:12 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman33 min
May 29, 3:37 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York38 min
May 29, 3:42 PM CDTSevere Thunderstorm WarningGIDSherman, Valley33 min
May 29, 3:43 PM CDTTornado WarningGIDClay, Fillmore, Hamilton, York32 min
May 29, 3:58 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton, Nuckolls32 min
May 29, 4:04 PM CDTTornado WarningGIDHamilton, York26 min
May 29, 4:13 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York32 min
May 29, 4:19 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York41 min
May 29, 4:22 PM CDTTornado WarningGIDClay, Hamilton23 min
May 29, 4:24 PM CDTTornado WarningGIDHamilton, York36 min
May 29, 4:28 PM CDTTornado WarningGIDFillmore, York32 min
May 29, 4:32 PM CDTTornado WarningGIDFillmore28 min
May 29, 4:33 PM CDTSevere Thunderstorm WarningGIDValley42 min
May 29, 4:38 PM CDTSpecial Weather StatementGIDDawson, Gosper52 min
May 29, 4:43 PM CDTTornado Warning Tornado observedGIDHamilton32 min
May 29, 4:44 PM CDTTornado Warning Tornado observedGIDYork31 min
May 29, 4:46 PM CDTSevere Thunderstorm WarningGIDDawson, Furnas, Gosper44 min
May 29, 4:47 PM CDTTornado WarningGIDFillmore, York28 min
May 29, 4:48 PM CDTTornado Warning Tornado observedGIDValley27 min
May 29, 4:54 PM CDTTornado WarningGIDYork36 min
May 29, 4:58 PM CDTTornado WarningGIDPolk, York32 min
May 29, 5:04 PM CDTSpecial Weather StatementGIDThayer26 min
May 29, 5:15 PM CDTSevere Thunderstorm WarningGIDHamilton, Polk, York30 min
May 29, 5:18 PM CDTTornado WarningGIDPolk, York27 min
May 29, 5:41 PM CDTSpecial Weather StatementGIDNuckolls, Webster49 min
May 29, 5:56 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer34 min
May 29, 6:06 PM CDTTornado Warning Tornado observedGIDGreeley, Howard24 min
May 29, 6:22 PM CDTAreal Flood AdvisoryGIDPolk, York4 hr
May 29, 6:27 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard48 min
May 29, 6:38 PM CDTSpecial Weather StatementGIDNance22 min
May 29, 6:54 PM CDTSpecial Weather StatementGIDAdams, Hall, Kearney36 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.